# SDR FDEA201410153162

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 113N2865
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MLG REAR MOVEABLE FAIRING 671BB ACTUATING ARM FOUND DAMAGED.  INVESTIGATE & RECTIFY IAW AMM SRM RT MLG MOVEABLE FAIRING 671BB ACTUATING ARM BLENDED & REPAIRED IAW F-5720-T0311986.  REPAIR CLASSED AS MAJOR REPAIR, JPF STAGES SHOW DETAILS OF INITIAL BLEND STAGES.
